MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC X-STOP PEEK INTERSPINOUS SPACER; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE

MEDTRONIC SOFAMOR DANEK USA, INC X-STOP PEEK INTERSPINOUS SPACER; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Catalog Number 1-3210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although it is unknown if the device contributed to the reported event we are filing this mdr for notification purposes only.Neither the device nor applicable imaging films were returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.
 
Event or Problem Description
The patient underwent a surgery, due to lumbar spinal canal stenosis in which implantation took place at l3-4 level.It was reported that on unknown date, post op, zcq (zurich claudication score)score aggravation was observed.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
X-STOP PEEK INTERSPINOUS SPACER
Common Device Name
PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key6510198
Report Number1030489-2017-00947
Device Sequence Number106141
Product Code NQO
UDI-Device Identifier00643169132832
UDI-Public00643169132832
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2013
Device Catalogue Number1-3210
Device Lot Number2267252
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2017
Supplement Date Received by Manufacturer03/27/2017
Initial Report FDA Received Date04/21/2017
Supplement Report FDA Received Date10/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 YR